# SDR IPXA2016090707964

- Difficulty date: August 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A6J70004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FORWARD LOWER CARGO COMPARTMENT AFT BULKHEAD FLOOR CHANNEL CORRODED STA 6-73 X= -24.  FLOOR CHANNEL REPAIRED EA 011-5310-01-A6422 REV IR AND EO MD11-5310-61784-A, MAJOR.
